# SDR SCNA95292

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 1060091102
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  INSTALLED NEW EMERGENCY EXIT LIGHT IAW B727 MM 33-50-00.
